# SDR USAA010176

- Difficulty date: February 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sill
- Condition: Corroded
- Location: Door
- Part time: 25,863 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR SILL OUTER CHORD CORRODED 38 INCHES, DOOR SILL FROM BS 560-612.  INSTALLED REPAIR FILLERS AND SUPPORT ANGLE PER EA 69073.  (M)
